3 doctors weighed in:
Grandmother has influenza a. On tamiflu (oseltamivir) and tessalon pearls. Nauseated and threw up orange/yellow mucous. Is this normal? Should we worry?
3 doctors weighed in

Dr. J. Patrick Tokarz
Family Medicine
2 doctors agree
In brief: Mabye
It depends. If she is otherwise in good health, she should do well .
If she has a high fever, feels weak or short of breath or can't keep down liquids then she could get into trouble quickly. You should give an update to her provider that gave her the tamiflu, (oseltamivir) if you are concerned.

In brief: Mabye
It depends. If she is otherwise in good health, she should do well .
If she has a high fever, feels weak or short of breath or can't keep down liquids then she could get into trouble quickly. You should give an update to her provider that gave her the tamiflu, (oseltamivir) if you are concerned.
Dr. J. Patrick Tokarz
Dr. J. Patrick Tokarz
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors